Will it be safe and effective to take Lisinopril 40 mg for high BP?
I take a total of 80 mg of Lisinopril, 40 mg twice a day. My bp still runs high. I suffer from severe fatigue all the time along with sinus headaches. What can I take for the congestion and headaches? It seems like every medication I take has so many side effects that I have to take medicine for the side effects. My doctor has prescribed clonidine along with the lisinopril but I can't function during the day when I take the clonidine, it makes me sleepy, weak, and my muscle and bones hurt. I am also taking hydrochlorthiazide (the strongest allowed). My medication has been changed so many times I am ready to give up and stop taking the meds altogether!
hi.the usual dose of lisinopril is 20-40 mg/day single daily dose.high dose causing more side effect but not which you are telling.so please don't be in worry.you should reduce your dose to 40 mg per day.and continue your diuretic.and if you don't have any other disease except you mentioned. you should start amlopdipine.stàrt with 5 mg then u can build up dose upto 20 mg .as these drugs have least side effect. soon you will be OK. you can take other medicine for your symptoms which are not related to side effects of drugs
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]